Resultados globales: 104 registros encontrados en 0.02 segundos.
Artículos, Encontrados 103 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 103 registros  1 - 10siguientefinal  ir al registro:
1.
On the birth and death of algebraic limit cycles in quadratic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto de Ciências Matemáticas e Computação. Departamento de Matemática (Brazil)) ; Zhao, Yulin (Sun Yat-sen University. School of Mathematics (People's Republic of China))
In 1958 started the study of the families of algebraic limit cycles in the class of planar quadratic polynomial differential systems. In the present we known one family of algebraic limit cycles of degree 2 and four families of algebraic limit cycles of degree 4, and that there are no limit cycles of degree 3. [...]
2021 - 10.1017/S0956792520000145
European Journal of Applied Mathematics, Vol. 32, Issue 2 (April 2021) , p. 317-336  
2.
22 p, 661.1 KB Dynamics of a two prey and one predator system with indirect effect / Colucci, Renato (Università Politecnica delle Marche. Dipartimento di Ingegneria Industriale e Scienze Matematiche (Italy)) ; Diz-Pita, Érika (Universidade de Santiago de Compostela. Departamento de Estatística, Análise Matemática e Optimización) ; Otero-Espinar, M. Victoria (Universidade de Santiago de Compostela. Departamento de Estatística, Análise Matemática e Optimización)
We study a population model with two preys and one predator, considering a Holling type II functional response for the interaction between first prey and predator and taking into account indirect effect of predation. [...]
2021 - 10.3390/math9040436
Mathematics, Vol. 9, Issue 4 (February 2021) , art. 436  
3.
Limit cycles bifurcating from a zero-Hopf equilibrium of a 3-dimensional continuous differential system / Kassa, Sara (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Amar (University of Annaba. Department of Mathematics (Algeria))
A zero-Hopf equilibrium of a differential system in R3 is an equilibrium point whose linear part has eigenvalues 0 and ±ωi with ω>0. We provide necessary and sufficient conditions for the existence of two or one limit cycles bifurcating from a zero-Hopf equilibrium of the following 3-dimensional Lypschizian differential systems x˙= y, y˙= z, z˙= −a y + 3y2 − xz −b, when a=b=0. [...]
2021 - 10.1007/s40863-021-00212-9
São Paulo Journal of Mathematical Sciences, (February 2021)  
4.
Zero-Hopf bifurcations in three-dimensional chaotic systems with one stable equilibrium / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática e Computação (Brazil)) ; De Carvalho Reinol, Alisson (Universidade Tecnológica Federal Do Paraná. Departamento Acadêmico de Matemática (Brazil))
In (Molaie et al. , Int J Bifurcat Chaos 23 (2013) 1350188) the authors provided the expressions of twenty three quadratic differential systems in R3 with the unusual feature of having chaotic dynamics coexisting with one stable equilibrium point. [...]
2020 - 10.1142/S0218127420501898
International Journal of Bifurcation and Chaos, Vol. 30, Issue 13 (October 2020) , art. 2050189  
5.
Periodic orbits bifurcating from a Hopf equilibrium of 2-dimensional polynomial Kolmogorov systems of arbitrary degree / Djedid, Djamila (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Amar (University of Annaba. Department of Mathematics (Algeria))
A Hopf equilibrium of a differential system in R2 is an equilibrium point whose linear part has eigenvalues ±ωi with ω ≠ 0. We provide necessary and sufficient conditions for the existence of a limit cycle bifurcating from a Hopf equilibrium of 2-dimensional polynomial Kolmogorov systems of arbitrary degree. [...]
2021 - 10.1016/j.chaos.2020.110489
Chaos, solitons and fractals, Vol. 142 (January 2021) , art. 110489  
6.
Limit cycles from a monodromic infinity in planar piecewise linear systems / Freire, Emilio (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Ponce, Enrique (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Francisco (Universidad de Sevilla. Departamento Matemática Aplicada II)
Planar piecewise linear systems with two linearity zones separated by a straight line and with a periodic orbit at infinity are considered. By using some changes of variables and parameters, a reduced canonical form with five parameters is obtained. [...]
2021 - 10.1016/j.jmaa.2020.124818
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124818  
7.
Phase portraits and bifurcation diagram of the Gray-Scott model / Chen, Ting (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China)) ; Li, Shimin (Guangdong University of Finance and Economics. School of Statistics and Mathematics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We give a complete classification of the phase portraits in the Poincaré disk for the cubic polynomial systems ˙ x = 1−x−axy2, ˙ y = −by + axy2, in R2 according with the values of its two parameters a and b. [...]
2021 - 10.1016/j.jmaa.2020.124840
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124840  
8.
The zero-Hopf bifurcations in the Kolmogorov systems of degree 3 in R3 / Diz-Pita, Érika (Universidade de Santiago de Compostela. Departamento de Estatística, Análise Matemática e Optimización) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Otero-Espinar, M. Victoria (Universidade de Santiago de Compostela. Departamento de Estatística, Análise Matemática e Optimización) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
In this work we study the periodic orbits which bifurcate from all zero-Hopf bifurcations that an arbitrary Kolmogorov system of degree 3 in R3 can exhibit. The main tool used is the averaging theory.
2021 - 10.1016/j.cnsns.2020.105621
Communications in nonlinear science and numerical simulation, Vol. 95 (April 2021) , art. 105621  
9.
Criticality via first order development of the period constants / Sánchez-Sánchez, Iván (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we study the criticality of some planar systems of polynomial differential equations having a center for various low degrees n. To this end, we present a method which is equivalent to the use of the first non-identically zero Melnikov function in the problem of limit cycles bifurcation, but adapted to the period function. [...]
2021 - 10.1016/j.na.2020.112164
Nonlinear Analysis : Theory, Methods and Applications, Vol. 203 (February 2021) , art. 112164  
10.
25 p, 24.1 MB Approximate Analytical Periodic Solutions to the Restricted Three-Body Problem with Perturbation, Oblateness, Radiation and Varying Mass / Gao, Fabao (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wang, Yongqing (Yangzhou University. School of Mathematical Science)
Against the background of a restricted three-body problem consisting of a supergiant eclipsing binary system, the two primaries are composed of a pair of bright oblate stars whose mass changes with time. [...]
2020 - 10.3390/universe6080110
Universe, Vol. 6, Núm. 8 (August 2020) , art. 110  

Artículos : Encontrados 103 registros   1 - 10siguientefinal  ir al registro:
Documentos de investigación Encontrados 1 registros  
1.
132 p, 1.2 MB Dois métodos para a investigação de ciclos limites que bifurcam de centros / Rezende, Alex Carlucci ; Oliveira, Regilene Delazari dos Santos, dir.
Um dos mais investigados problemas na teoria qualitativa dos sistemas dinâmicos no plano é o XVI problema de Hilbert que trata dos ciclos limites. Mais precisamente, a segunda parte do referido problema questiona sobre o número máximo de ciclos limites de um sistema diferencial polinomial plano de grau n. [...]
One of the most investigated problems in the qualitative theory of dynamical systems in the plane is the XVI Hilbert's problem which deals with limit cycles. More precisely, the second part of the problem asks about the maximum number of limit cycles of a polynomial differential system of degree n. [...]

2011  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.